MathSciNet Relay Station
MathSciNet bibliographic data
MR902252 62G05 (62F10)
Smith, Richard L. Estimating tails of probability distributions. Ann. Statist. 15 (1987), no. 3, 1174–1207.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement